# SDR ASAA2020120333629

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 4867
- Aircraft time: 31,657 hours, 10,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Incorrect
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE WHEN THE NO PORTABLE ELEC DEVICE SWITCH IS PLACED ON.  A/C FERRIED TO SFO FOR REPAIR.  GROUNDED-YES.  WIRE CONNECTIONS WERE FOUND TO BE INSTALLED BACKWARDS IN R2 L2.  DOOR EMERGENCY EXIT LIGHT INSTALLED, PER ESPM 40-44-23.  OK FOR SERVICE.  OPERATION AS NORMAL.
